# SDR SWAA2022030239141

- Difficulty date: February 6, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 60,590 hours, 35,318 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB LOWER FWD SLIDING SEAL CRACKED ON FWD AND AFT EDGE BY ATTACH BRACKET. / REMOVED AND REPLACED RIGHT HORIZONTAL STAB LOWER FORWARD SLIDING SEAL PER AMM 53-31-31
